# SDR FDEA202306081051

- Difficulty date: June 8, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300*
- Aircraft serial: 581
- Aircraft time: 55,203 hours, 29,411 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A5796000000351
- Part serial: FH1093
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING DOUBLER REPAIR FOUND ON RH I/B FLAP LWR SKIN   BTW RIB 19~19A,T/E-12" COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1, TITLE:STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED   DATA:A300-600 SRM 57-50-00-201,PARA.4.E ,FIG.205,PAGE 216~219,THIS REPAIR IS CLASSIFIED AS A   MAJOR CATEGORY A REPAIR.  "MAJOR REPAIR"
